# SDR SWAA2017101617125

- Difficulty date: September 19, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9481
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CENTER BULKHEAD LOWER SUPPORT CORRODED AT BS 500D.   R & R THE SUPPORT ASSEMBLY IAW SRM AND DWG.
